# SDR VNAA202303110004

- Difficulty date: March 11, 2023
- Submitted: March 11, 2023
- Operation: Air carrier
- Aircraft: N572NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15361
- Aircraft time: 18,119 hours, 16,177 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: CC670331051
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H EXTERNAL FUSELAGE SKIN HAS MULTIPLE DENTS BETWEEN FS 193.00 AND FS 202.75 AFT OF TRU BAY DOOR.
REMOVED AND REPLACED THE LH EXTERNAL FUSELAGE SKIN BETWEEN FS 193.00 AND FS 202.75
AFT OF TRU BAY DOOR IAW CRJ 900 SRM 51-42-06-001-001-A01, 51-40-11-001-001-A01, AND PERFORMED AERODYNAMIC CONTOUR MEASUREMENTS IAW
CRJ 900 AMM 51-10-00-220-801-A01
